# SDR MWEA020106

- Difficulty date: February 8, 2002
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- Aircraft time: 66,720 hours, 39,500 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 991160916
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TANK -XRS 189 WING RIB LOWER CAP HAS LIGHT CORROSION ON LOWER SURFACE FROM STRINGER 17 TO 13.  BLENDED OUT AREA TO 1.0 INCH RADIUS IAW DAC TELEX MWX-ORD-02-00051H.
